Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 10, NWS Wichita, KS

May 12, 2010Kingman County, Reno County, Kansas

NWS Wichita, KS issued this tornado warning at May 12, 2010, 3:24 PM CDT for Kingman County, Reno County, Kansas. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2010, 3:24 PM CDT (20:24 UTC)
Expired
May 12, 2010, 4:00 PM CDT
In force
36 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Kingman County, KS, Reno County, KS

The radar

The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 3:30 PM CDTHAIL 1.75Kingman, KS
May 12, 3:30 PM CDTHAIL 2.5Kingman, KSDELAYED REPORT.
May 12, 3:35 PM CDTHAIL 1.754 Nne Kingman, KS
May 12, 3:37 PM CDTHAIL 1.75Kingman, KS
May 12, 3:40 PM CDTHAIL 1.753 S Pretty Prairie, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 2:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2010-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2005 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2010-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 406 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2005 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
406 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WFUS53 KICT 122024
TORICT
KSC095-155-122100-
/O.NEW.KICT.TO.W.0010.100512T2024Z-100512T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT WED MAY 12 2010

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTH CENTRAL RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 400 PM CDT

* AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR KINGMAN...AND MOVING NORTHEAST AT
  50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...PRETTY PRAIRIE AND KINGMAN AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3761 9831 3790 9803 3766 9779 3764 9780
      3752 9818
TIME...MOT...LOC 2024Z 219DEG 43KT 3762 9814

$$

BILLINGS
3 follow-up statements
683 
WWUS53 KICT 122032
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT WED MAY 12 2010

KSC095-155-122100-
/O.CON.KICT.TO.W.0010.000000T0000Z-100512T2100Z/
RENO KS-KINGMAN KS-
332 PM CDT WED MAY 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN KINGMAN AND SOUTH
CENTRAL RENO COUNTIES UNTIL 400 PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR KINGMAN...MOVING NORTHEAST AT 35 MPH.

IN ADDITION...AT 330 PM GOLFBALL HAIL WAS REPORTED IN KINGMAN.  
LARGER HAIL UP TO TENNIS BALL SIZE IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  PRETTY PRAIRIE AND MT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3761 9831 3790 9803 3766 9779 3764 9780
      3752 9818
TIME...MOT...LOC 2031Z 222DEG 29KT 3765 9810

$$

COOK
330 
WWUS53 KICT 122040
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CDT WED MAY 12 2010

KSC095-155-122100-
/O.CON.KICT.TO.W.0010.000000T0000Z-100512T2100Z/
RENO KS-KINGMAN KS-
340 PM CDT WED MAY 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN KINGMAN AND SOUTH
CENTRAL RENO COUNTIES UNTIL 400 PM CDT...

AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR KINGMAN...MOVING NORTHEAST AT 35 MPH.

IN ADDITION...VERY LARGE HAIL TO TENNIS BALL SIZE WITH THIS STORM 
SHOULD BE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  PRETTY PRAIRIE AND MT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3761 9831 3790 9803 3766 9779 3764 9780
      3752 9818
TIME...MOT...LOC 2040Z 222DEG 29KT 3770 9804

$$

COOK
047 
WWUS53 KICT 122051
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT WED MAY 12 2010

KSC095-122101-
/O.CAN.KICT.TO.W.0010.000000T0000Z-100512T2100Z/
KINGMAN KS-
351 PM CDT WED MAY 12 2010

...THE TORNADO WARNING FOR NORTHERN KINGMAN COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3773 9788 3773 9807 3790 9803 3773 9786
TIME...MOT...LOC 2051Z 222DEG 29KT 3777 9796

$$

KSC155-122100-
/O.CON.KICT.TO.W.0010.000000T0000Z-100512T2100Z/
RENO KS-
351 PM CDT WED MAY 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL RENO COUNTY
UNTIL 400 PM CDT...

AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR PRETTY PRAIRIE...OR 11 MILES NORTHEAST OF
KINGMAN...MOVING NORTHEAST AT 35 MPH.

IN ADDITION...HAIL TO TENNIS BALL SIZE CAN BE EXPECTED WITH THIS 
STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN RENO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3773 9788 3773 9807 3790 9803 3773 9786
TIME...MOT...LOC 2051Z 222DEG 29KT 3777 9796

$$

COOK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 12, 3:18 PM CDT, 6 minutes earlier.

Area forecast discussion, May 12, 3:18 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT WED MAY 12 2010

.DISCUSSION...

MAIN FORECAST CONCERN WILL BE CONVECTIVE EVOLUTION OVERNIGHT INTO
THU MORNING.

SYNOPSIS:
STRONG SURFACE FRONT CURRENTLY EXTENDS FROM NEAR KSLN TO NEAR MEDICINE
LODGE AND IS NOW STARTING TO VERY SLOWLY PUSH EAST. STRONG
CONVERGENCE ALONG THIS FEATURE HAS FINALLY RESULTED IN RAPIDLY
DEVELOPING STORMS OVER THE LAST HALF HOUR. IN THE UPPER LEVELS THE
SHORTWAVE IS SITUATED OVER NORTHERN CO/WY AND IS PUSHING VERY SLOWLY
EAST. A PV ANOMALY LOBE IS NOW ROTATING SOUTHWEST OF THE UPPER LOW
OVER WESTERN NM.

TONIGHT:
BY 00Z EXPECTING STORMS TO BE ONGOING ALONG THE FRONT AS IT
PROGRESSES SLOWLY EAST. NOT TOO SURE HOW MUCH IN THE WAY OF ISOLATED
STORMS THERE WILL BE AND THUS FEEL MOST OF THE ACTIVITY WILL BE
RIGHT ALONG THE FRONT. DEEP SHEAR VECTORS NEARLY PARALLEL TO THE
FRONT WILL ONLY ADD TO THE LACK OF ISO CELLS THAT WOULD BE ABLE TO
MOVE OFF THE BOUNDARY. WITH AN ABUNDANCE OF LOW LEVEL CAPE FEEL THE BEST
TOR THREAT WOULD BE AS THE STORMS INITIALLY DEVELOP ALONG THE
BOUNDARY...ESPECIALLY IF THEY CAN INGEST SOME LOW LEVEL VORTICITY
ALONG THE FRONT. SO MAIN SEVERE THREAT WILL BE EXTREMELY LARGE HAIL
AND FLOODING WITH THE THREAT OF LONGER TRACK TORS PRETTY LOW.

ONE OF THE BIG CHANGES FROM YESTERDAY'S MODEL RUNS IS HOW FAR WEST
THE FRONT ENDED UP. THIS WILL REDUCE THE CHANCES FOR SE KS TO
EXPERIENCE SVR STORMS PRIOR TO 06Z...BUT WILL INCREASE THE CHANCE
FOR THE ICT AREA TO EXPERIENCE A STORM EARLY THIS EVENING.

THU-FRI:
WILL GO WITH A SLIGHTLY SLOWER FRONTAL MOVEMENT SINCE THIS HAS BEEN
THE TREND AND THUS BY 12Z THU THE FRONT WILL STILL BE LINGERING
AROUND SE KS WHICH SOME CONVECTION PERSISTING ALONG IT. MEANWHILE
MUCH DRIER AND COOLER AIR WILL FILTER-IN ACROSS CENTRAL AND SOUTH
CENTRAL KS FOR THU. BY 06Z FRI THE PRECIP WILL BE SOUTHEAST OF THE
FORECAST AREA AS WEAK SURFACE HIGH PRESSURE BUILDS INTO THE FORECAST
AREA.

SAT-WED:
A WEAK SHORTWAVE IS EXPECTED TO LIFT OUT OF THE DESERT SW AND OUT
INTO THE PLAINS BY LATE FRI NIGHT. AS THIS OCCURS MOISTURE WILL
AGAIN SURGE NORTH AND WILL SPREAD PRECIP CHANCES ACROSS THE AREA
FROM SW TO NE STARTING FRI NIGHT WITH MUCH OF THE AREA EXPECTED TO
GET WET FOR SAT INTO SUN. GIVEN LACK OF UPPER WINDS AND WELL DEFINED
INITIATING BOUNDARY...FEEL CONFIDENT A WIDESPREAD SEVERE EPISODE IS
NOT ON TAP FOR THE WEEKEND. FEEL THE MAIN THREAT MAYBE FLOODING. BY
MON BOTH THE GFS AND ECMWF AGREE ON LIFTING THE SHORTWAVE FAR ENOUGH
EAST TO PUSH PRECIP OUT OF THE FORECAST. CONFIDENCE AFTER THE MON
TIME FRAME DECREASES AS THE GFS AND ECMWF START TO VARY ON THEIR
SOLUTION. FOR NOW WILL LEAVE PRECIP OUT AND WILL CONTINUE THE
WARMING TREND AS SOME RETURN FLOW SETS UP ACROSS THE AREA.

LAWSON

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
COLD FRONT EXTENDS FROM KPTT TO KSLN. IT HAS BECOME QUASI-
STATIONARY AT THIS TIME AND SHOULD BEGIN TO MOVE TONIGHT TO THE
SOUTHEAST. FRONTOGENESIS INCREASING ALONG THE FRONT...MEANING THAT
STORMS ARE BECOMING MORE LIKELY AS THE AFTERNOON PROGRESSES.

KSLN-KRST ARE NOT IN THE TSRA THREAT. THEY WILL REMAIN AROUND 2SM
BR WITH CIGS BETWEEN 003 AND 010 FEET WITH LIGHT RAIN AND DRIZZLE.
GUIDANCE WANTS TO MOVE THIS OUT EARLIER TONIGHT...BUT THINK THIS
WILL LAST UNTIL DAYBREAK.

AS THE FRONT MOVES SOUTHEAST TONIGHT...THE REMAINING TAF SITES
/KHUT/KICT/KCNU/ WILL EVENTUALLY EXPERIENCE THESE CONDITIONS.
UNTIL THEN...THUNDERSTORMS INCREASING IN CHANCE THIS EVENING WITH
LARGE HAIL...STRONG WINDS AND TORNADOES BEING A THREAT. RIGHT
NOW...THERE IS ENOUGH UNCERTAINTY WHERE WE DID NOT PUT TSRA IN
THE TAF...ONLY WENT WITH CB IN THE CLOUD FORECAST FOR NOW AND WILL
UPDATE IS UNCERTAINTY DECREASES.

KRC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    45  65  47  73 /  60  20  10  10
HUTCHINSON      42  64  45  72 /  50  20  10  10
NEWTON          45  65  46  73 /  60  20  10  10
ELDORADO        47  65  47  73 /  80  30  10  10
WINFIELD-KWLD   49  65  48  73 /  70  30  10  10
RUSSELL         39  63  42  71 /  20  10   0  10
GREAT BEND      40  63  42  71 /  20  10   0  10
SALINA          41  65  46  72 /  40  10  10  10
MCPHERSON       42  65  45  72 /  50  20  10  10
COFFEYVILLE     56  63  49  74 /  90  70  20  10
CHANUTE         55  65  48  74 /  80  60  20  10
IOLA            55  65  48  74 /  80  60  20  10
PARSONS-KPPF    56  64  49  74 /  90  70  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 12, 4:50 AM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
450 AM CDT WED MAY 12 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
450 AM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS. THE
STRONGEST STORMS WILL OCCUR ALONG AND JUST EAST OF THE KANSAS
TURNPIKE...AND WILL BE CAPABLE OF PRODUCING HAIL UP TO 2 INCHES IN
DIAMETER...WIND GUSTS TO 70 MPH...AND POSSIBLY A BRIEF TORNADO OR
TWO. THE SEVERE WEATHER THREAT IS EXPECTED TO TRANSITION TO
LOCALLY HEAVY RAINFALL LATE IN THE EVENING AND OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LINGERING THUNDERSTORMS WILL BE POSSIBLE THURSDAY INTO THURSDAY
NIGHT ACROSS SOUTHEASTERN KANSAS. LOCALLY HEAVY RAINFALL IS
POSSIBLE MAINLY THURSDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FROM FRIDAY NIGHT THROUGH
SUNDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE HOWEVER A FEW
STRONG STORMS ARE POSSIBLE SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE BETWEEN 3 PM AND 9 PM
TODAY...ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, May 12, 3:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
312 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             8 W KINGMAN             37.65N 98.26W
05/12/2010  E1.00 INCH       KINGMAN            KS   BROADCAST MEDIA

&&

JAS
Local storm report, May 12, 3:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
322 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             KINGMAN                 37.65N 98.11W
05/12/2010  E0.88 INCH       KINGMAN            KS   AMATEUR RADIO

            NICKEL HAIL AT SOUTH SIDE OF HAIL.

&&

JAS
Local storm report, May 12, 3:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
323 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     FUNNEL CLOUD     E HUTCHINSON AIRPORT    38.07N 97.87W
05/12/2010                   RENO               KS   EMERGENCY MNGR

            FUNNEL CLOUD 1 WEST OF AIRPORT.

&&

JAS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:06 AM CDTSevere Thunderstorm WarningICTNeosho39 min
May 12, 12:22 AM CDTAreal Flood WarningICTNeosho100 min
May 12, 3:00 AM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice46 min
May 12, 2:54 PM CDTSevere Thunderstorm WarningICTKingman, Reno66 min
May 12, 3:21 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice54 min
May 12, 3:23 PM CDTTornado WarningICTHarvey, McPherson, Reno37 min
May 12, 3:42 PM CDTTornado WarningICTMcPherson33 min
May 12, 3:48 PM CDTTornado WarningICTReno27 min
May 12, 3:59 PM CDTSevere Thunderstorm WarningICTKingman16 min
May 12, 4:06 PM CDTTornado WarningICTHarper24 min
May 12, 4:13 PM CDTTornado WarningICTMcPherson, Marion, Saline32 min
May 12, 4:15 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick45 min
May 12, 4:24 PM CDTTornado WarningICTHarvey, Reno, Sedgwick36 min
May 12, 4:28 PM CDTTornado WarningICTHarper, Kingman47 min
May 12, 4:40 PM CDTSevere Thunderstorm WarningICTHarper65 min
May 12, 4:43 PM CDTTornado WarningICTMarion17 min
May 12, 5:00 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Reno, Sedgwick, Sumner60 min
May 12, 5:08 PM CDTAreal Flood WarningICTHarper, Kingman5 hr
May 12, 5:22 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner42 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningICTButler, Harvey, McPherson, Marion, Sedgwick66 min
May 12, 6:22 PM CDTSevere Thunderstorm WarningICTHarvey, Marion34 min
May 12, 6:37 PM CDTSevere Thunderstorm WarningICTChase36 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.